# SDR SWIA2021091360961

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOWARD BAGGAGE BAY, MACHINED BRACKET (LBL 24) CORRODED AFT OF FOWARD DOOR  (MARKED)     (C-CHECK RO 9/8/2021)    BLENDED COROSION ON FWD BAGGAGE BAY MACHINED BRACKET AFT OF FWD DOOR (LBL24) REF. CRJ-900 SRM, 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-00-00-101-001-A01. REPLACED MACHINED BRACKET REF. CRJ-900 SRM, 51-42-21-001-001-A01 AND DWG SH690-33600 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE LEAK CHECK GOOD.
